# SDR VNAA20250127011

- Difficulty date: December 5, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Eroded
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERROSION ON SLATS 2,3 AT RH WING. SLAT 3 AT RH WING WAS REPAIRED PER REO 670-57-42-1899 REV. --. SLAT 2 WOULD BE REPLACED UNDER NRC 00030.
